# SDR CALA2024022300512

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 43,289 hours, 5,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 100260103
- Condition: Malfunctioned
- Location: Seat 39d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PLEASE CHECK FOR WELS FAULT M3351WG04 WCU CLASS26 LOCATED UNDER SEAT 39D REFER HAECO NON-ROUTINE NO.9478972,  PERFORMED THE TROUBLE SHOOTING AND WIRI. NG CHECK FOUND THE WCU FAILED REPLACED THE WCU AND CARRIED OUT I NSTALLATION TEST THE TEST RESULT FOUND NORMAL AS PER AMM 33-51-0 7-01A-520/720A-A REV.181 FIM 33-50-F1-E7A-421A-A REV.162
